# SDR SWAA2015071541933

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 28,129 hours, 16,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE AFT GIRT BAR CLIP HOLDER OUT OF ADJUSTMENT.  ADJUSTED HOLDER IAW MM.
